We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I know some girls here took Diclectin with their morning sickness issues (a drug available in Canada, basically prescription Unisom + B6) and I was wondering...
I've been weaning myself off of it 1 pill at a time - originally at 3 pills/day, down to 2, then 1, and last night I didn't take ANY (I ran out, and figured it was a good time to stop since I wasn't having much nausea.)
Instead of the usual grogginess I got from Diclectin, I had total insomnia and threw up tonight.
When you stopped taking Diclectin, how long did it take for the symptoms of STOPPING the drug to end?
I've read that nausea, vomiting & insomnia are pretty common withdrawal type symptoms, since it is sedating and stops morning sickness... I'm just wondering how long I should keep trying to wean before I decide whether to go back on it or not. I would figure 4 days or so would be enough, but I've read that sometimes the withdrawal symptoms of vomiting & insomnia can last weeks.
Any insight? I hope not to be puking for too long LOL
Big huge hugz and thanks to tasha_mae for my beautiful siggy!